EconPapers    
Economics at your fingertips  
 

On the topology of the set of Nash equilibria

Dieter Balkenborg and Dries Vermeulen

Games and Economic Behavior, 2019, vol. 118, issue C, 1-6

Abstract: It has been an open conjecture in the theory of non-cooperative games that Nash equilibrium is universal for the collection of (non-empty) compact semi-algebraic sets, meaning that for every such set there is a game whose set of Nash equilibria is homeomorphic to the given set. In this paper we prove this conjecture.

Keywords: Strategic form games; Nash equilibrium; Topology (search for similar items in EconPapers)
JEL-codes: C72 D44 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825619301198
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:118:y:2019:i:c:p:1-6

DOI: 10.1016/j.geb.2019.08.008

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2021-01-06
Handle: RePEc:eee:gamebe:v:118:y:2019:i:c:p:1-6